# SDR FDEA202505170765

- Difficulty date: May 17, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Aircraft time: 67,896 hours, 26,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N352111
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BETWEEN STA 879 - 900 BL 0 SKIN HAS CORROSION.  COMPLIED WITH EA # F-5330-T0383320 P1 TITLE: FUSELAGE - PLATE & SKIN - CORROSION REPAIR   BETWEEN STA 879 TO 895, AND S- 27L TO S27R FUSELAGE SKIN AND KEEL CHORD SPLICE REPAIR.  A MAJOR REPAIR.
